Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simplicity of certain groups of diffeomorphisms


Author: John N. Mather
Journal: Bull. Amer. Math. Soc. 80 (1974), 271-273
MSC (1970): Primary 58D05; Secondary 57D30
DOI: https://doi.org/10.1090/S0002-9904-1974-13456-7
MathSciNet review: 0339268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. A. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165-173. MR 42 #2491. MR 267589
  • 2. J. Mather, Loops and foliations, Proc. Internat. Conf. on Manifolds, Tokyo, 1973, (to appear). MR 368032
  • 3. J. Mather, Commutators diffeomorphisms, Comment. Math. (to appear). MR 356129
  • 4. W. Thurston, Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc. (to appear). MR 339267

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58D05, 57D30

Retrieve articles in all journals with MSC (1970): 58D05, 57D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13456-7

American Mathematical Society